Universidad Complutense de Madrid
E-Prints Complutense


Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Coron, Jean-Michel and Díaz Díaz, Jesús Ildefonso and Drici, Abdelmalek and Mingazzini, Tommaso (2013) Global Null Controllability of the 1-Dimensional Nonlinear Slow Diffusion Equation. Chinese Annals of Mathematics, Series B, 34 (3). pp. 333-344. ISSN 0252-9599

Herrero, Miguel A. (2005) Mathematical models of aggregation: the role of explicit solutions. In Elliptic and parabolic problems: a special tribute to the work of Haim Brezis. Progress in nonlinear differential equations and their applications (63). Birkhäuser, Basel, pp. 309-318. ISBN 978-3-7643-7249-1

This list was generated on Sat Dec 5 04:16:39 2020 CET.